# SDR SWAA2023021088163

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241WF UPPER SKIN SURFACE PEELING. (18-041)<[01] MEASUREMENTS;[02] REPAIRED ALL DAMAGES AS MARKED ON TOP SURFACE OF MAIN CABIN FLOOR PANEL 241WF AS PER B737 SRM 51-70-04-2R-1. MATERIALS USED PO#1800218 AND PO#1690463;[03] PERFORMED TAP TEST ON REPAIRED AREAS. FOUND NO DELAMINATION AS PER B737 SRM 51-05-01 SECTION 5;[04] VERIFIED STEPS 1 - 3.
